Exact solutions of a two-dimensional cubic–quintic discrete nonlinear Schrödinger equation

Avinash Khare, Kim Ø Rasmussen, Mogens Rugholm Samuelsen, Avadh Saxena

Research output: Contribution to journalJournal articleResearchpeer-review

1 Downloads (Pure)

Abstract

We show that a two-dimensional generalized cubic–quintic Ablowitz–Ladik lattice admits periodic solutions that can be expressed in analytical form. The framework for the stability analysis of these solutions is developed and applied to reveal the intricate stability behavior of this nonlinear system. We examine the stability of these solutions and find that staggering along one of the two dimensions is important for stability.
Original languageEnglish
JournalPhysica Scripta
Volume84
Issue number6
Pages (from-to)065001
ISSN0031-8949
DOIs
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'Exact solutions of a two-dimensional cubic–quintic discrete nonlinear Schrödinger equation'. Together they form a unique fingerprint.

Cite this